A 42-year-old member asked:
Disclaimer

am i okay to masterbate while taking tamsulosin?

1 doctor answer
Dr. Harold Tsai
29 years experience Urology
Tamsulosin: Tamsulosin can cause retrograde ejaculating so this may make it more difficult
Answered on Jul 27, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old member asked:
Dr. Michael Kuglitsch
40 years experience Urology
Yes: Masturbation is fine but you may note the ejaculatory volume diminish with the flomax (tamsulosin). It does not hurt anything or weaken the erection.
A 23-year-old male asked:
Dr. Dale Kristle
39 years experience Gynecology
See a urologist: at age 23, slow urinary flow should not be due to an enlarged prostate (which is what flomax (tamsulosin) treats). so I question your diagnosis and tr ... Read More
A 46-year-old member asked:
Dr. James Krick
35 years experience Urology
Actually doesnt: Alpha blocker drugs used for prostatic enlargement such as Flomax cause what is commonly known as retrograde ejaculation. Semen is still produced but ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month